• Acetaminophen childrens suspension, bubble gum flavored - 4 oz.

Acetaminophen childrens suspension, bubble gum flavored - 4 oz.

Acetaminophen childrens suspension which is temporarily relieves minor aches and pains due to headache, backache.

₹ 906.00

Free Shpping
Price Includes Custom Duties & Local Taxes
- +
Expected Delivery
Check COD availability at
Acetaminophen childrens suspension, bubble gum flavored - 4 oz.

Acetaminophen childrens suspension which is temporarily relieves minor aches and pains due to headache, backache.It temporarily relieves minor aches and pains due to: the common cold, flu, headaches, sore throat, immunizations, toothaches, temporarily reduces fever.It is alcohol free. It is aspirin free. 

Active Ingredients:

Per Teaspoon (5 mL): Acetaminophen 160 mg.

 

Inactive Ingredients:

Butylparaben; Cellulose; Citric Acid; Corn Syrup; D&C Red #33; FD&C Red #40; Flavors; Glycerin; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol; Xanthan Gum.

Direction: 

Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Under 24 lbs, under 2 yrs: call a doctor. 24-35 lbs, 2-3 yrs: 1 tsp. 36-47 lbs, 4-5 yrs: 1 1/2 tsp. 48-59 lbs, 6-8 yrs: 2 tsp. 60-71 lbs, 9-10 yrs: 2 1/2 tsp. 72-95 lbs, 11 yrs: 3 tsp. Attention: Specifically designed for use with enclosed measuring cup. Use only enclosed measuring cup to dose this product. Do not use any other dosing device.


Warning:

Taking more than the recommended dose (overdose) could cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

Image may vary from actual product due to Continuous manufacturer Product updates. Information we provide is for your reference only.